# SDR CALA2012021300096

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 64,945 hours, 6,922 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Part number: 825
- Condition: Loose
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

POTABLE WATER QTY WENT TO ZERO DURING FLIGHT FOUND LOOSE POTABLE WATER SUPPLY LINE AT STA 825 LT.  REPLACED O-RING, SECURED LINE.  LEAK CHECKS GOOD.
